Vol. 7, No. 10, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Triangulable $\mathcal O_F$-analytic $(\varphi_q,\Gamma)$-modules of rank 2

Lionel Fourquaux and Bingyong Xie

Vol. 7 (2013), No. 10, 2545–2592

The theory of (φq,Γ)-modules is a generalization of Fontaine’s theory of (φ,Γ)-modules, which classifies GF-representations on OF-modules and F-vector spaces for any finite extension F of p. In this paper following Colmez’s method we classify triangulable OF-analytic (φq,Γ)-modules of rank 2. In the process we establish two kinds of cohomology theories for OF-analytic (φq,Γ)-modules. Using them, we show that if D is an étale OF-analytic (φq,Γ)-module such that Dφq=1,Γ=1 = 0 (i.e., V GF = 0, where V is the Galois representation attached to D), then any overconvergent extension of the trivial representation of GF by V is OF-analytic. In particular, contrary to the case of F = p, there are representations of GF that are not overconvergent.

triangulable, analytic
Mathematical Subject Classification 2010
Primary: 11S20
Received: 9 October 2012
Revised: 11 March 2013
Accepted: 11 April 2013
Published: 18 January 2014
Lionel Fourquaux
Université Rennes 1
35042 Rennes
Bingyong Xie
Department of Mathematics
East China Normal University
Dongchuan Road, 500
Shanghai, 200241
PR China